# SDR DXTA200300203

- Difficulty date: December 15, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N710QS
- Make and model: Cessna 650
- Aircraft serial: 6507100
- Aircraft time: 3,336 hours, 2,550 cycles
- Engine: Garrtt TFE731*
- Engine time: 3,363 hours, 2,574 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

ON ENGINE START LEFT ENGINE FLAMED OUT AT IDLE SPEED.  PERFORMED ENGINE INSPECTION FOR ENGINE FLAME OUT ON START, SUMPED WING TANKS IAW CESSNA 650 MM CHAPTER 12-10-10, INSPECTED ENGINE FUEL FILTER.  CHECKED DEEC FOR FAULTS AND RUN ENGINE TO POWER IAW TFE731 MM CHAPTER 72-00-00, 73-21-02, ALL ENGINE PARAMETERS CHECKED GOOD.
